I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 1, PAGES 237-247
V. V. Khlobystov
View as HTML View as gif image View as LaTeX source
In abstract Hilbert space the whole set of the polynomial interpolants is constructed. In Hilbert space with measure the interpolation polynomial with minimum norm is found, the problem for the best approximation value of the linear continuous functional on a bounded convex set of the operator interpolants is solved. Interpretation of these results is considered for the multivariable functions.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 11, 2000